# SDR AALA20110829DFW01

- Difficulty date: August 27, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 23,072 hours, 2,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT ON SEAT 26G MISSING LAMP.  REPLACED LAMP FOR EMERGENCY ESCAPE PATH LIGHT ON SEAT 26G.  OPS CHECK NORMAL.
